Help

Discussion in 'Side-Effects of Duromine' started by hopeful1234, May 30, 2014.

  1. hopeful1234

    hopeful1234 New Member
    Registered

    Joined:
    May 29, 2014
    Messages:
    10
    Likes Received:
    1
    Hello all .. ive been on duromine 15 g for 4 days now and I feel like im on speed. Im very confused . I have nott been sleeping . I work in retail so I feel like its very obvious .. I find myself staring into space when someone starts talking to me . I just feel scattered and not right in the head.. please tell me these side affects wear off as im contemplating
    Stopping them . I have about 60kilos
    To lose. I undunderstand there are side affects to everything ... but this is just something else......

    I just read back on what I wrote and it doesn't even make sense ... HELP
     
  2. Struggle

    Struggle New Member
    Registered

    Joined:
    May 19, 2014
    Messages:
    22
    Likes Received:
    5
    Hi Hopeful, don't worry you make lots of sense. I'm only on day 5 and have experienced the non sleep, I have been waking up at 3am. Last night was a better sleep, apparently this is normal so just hang on there it will pass. In my first two days I felt like I was bouncing off the walls.
     
  3. hopeful1234

    hopeful1234 New Member
    Registered

    Joined:
    May 29, 2014
    Messages:
    10
    Likes Received:
    1
    Thanks so much for replying.. I haven't told anyone im doing this ..hopefully by the weekend ill be over the worst
     
  4. Struggle

    Struggle New Member
    Registered

    Joined:
    May 19, 2014
    Messages:
    22
    Likes Received:
    5
    No worries, message whenever you like, I think it's a good place for chatting because everyone is in the same boat. I haven't told anyone either, I've failed so many times at all the other things I've tried to loose weight, that I thought I'd keep this one to myself.
     
  5. hopeful1234

    hopeful1234 New Member
    Registered

    Joined:
    May 29, 2014
    Messages:
    10
    Likes Received:
    1
    Thank u so much for your advice ... today wasn't too bad.. I held that little pill and stared at it for like 5 mins this morning contemplating whether or not I shour take it ... I did and I was just hoping to god it wouldn't be the same as yesterday ... it wasn't. . Its was much less stimulating ... However I have calculated that ive only been on about 600 cals a day I. .. eek
     
  6. Audrey3

    Audrey3 Moderator
    Staff Member

    Joined:
    Nov 21, 2013
    Messages:
    235
    Likes Received:
    135
    Hello Hopeful

    It is normal to experience side effects the first week or so as your body gets used to the drug.
    It is VITALLY important though to eat small regular meals and drink lots and lots of water.

    Duromine does suppress the appetite, but if you do not eat well and only get in 600cal per day, you will feel lousy.

    Try eating healthy and regular, drink lots of water and you should feel a lot better. Do not give up, just try a different approach.

    Keep us posted, and I hope you feel better soon!;)
     
    hopeful1234 and Lanny Edey like this.
  7. hopeful1234

    hopeful1234 New Member
    Registered

    Joined:
    May 29, 2014
    Messages:
    10
    Likes Received:
    1
    Day 6 today and the side effects seem to be bad at lunch time but wear off quite quickly .. went out with pregnant sister and her partner today .. they tried to get me to have some pizza and coke .. it was funny I didn't even get a watery mouth when I smelt pizza.. just stuck to my water and had a healthy lunch at home.. I feel like I have a really obvious dry cotton mouth and a fat tounge .. stil staring into space .. but least its not as bad ...
     
  8. Struggle

    Struggle New Member
    Registered

    Joined:
    May 19, 2014
    Messages:
    22
    Likes Received:
    5
    Well done hopeful, I was the same on the weekend had lunch with the family and they were all eating chips with the lunch, I just had my chicken and salad and had no dramas, even gave desert a miss.
     
Loading...